# SDR 20000511SH024

- Difficulty date: April 2, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N398RS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605009
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 99124099
- Condition: Failed
- Location: Cabin Pressure
- Part time: 50 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER DISPLAYED ''''RED'''' LIGHT ON TAXI OUT.  CREW PUSHED ''''EXER'''' BUTTON TO CLEAR IT.  AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF.  (X)
